# SDR QXEA0002771

- Difficulty date: September 28, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND HORIZONTAL STABILIZER AT RIB 1886 HAS A 2 INCH CRACK AT OLD REPAIR WITH MANY POPPED CHERRY RIVETS.  REPAIRED IAW HORIZON AIR EA 4-55-256.
